MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRO QA+ #4/0 ETH C-1; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MICRO QA+ #4/0 ETH C-1; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212866
Medical Device Problem Codes Component Missing (2306); Residue After Decontamination (2325)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: according to the information provided, it was reported by affiliate via complaint submission tool that during surgery, micro qa+ #4/0 eth c-1, suture anchor x2 did not work.The complaint device was received and evaluated.Visual observations confirm that the anchor, suture, needles and the cover were not received in the package to be evaluated, the sleeve and the drill were received in good conditions.In addition, the device presented biological residues.This complaint cannot be confirmed.The possible root cause for the reported failure can be attributed to the low tension applied in the suture.However, this cannot be conclusive determined.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported that during an unknown surgery, it was observed that the micro qa+ #4/0 eth c-1 did not work.During in-house engineering evaluation, it was determined that the anchor, suture, needles and the cover were not received in the package to be evaluated and the device presented biological residues.There was no delay in the surgical procedure.New anchors were used to complete the surgery successfully.There were no fragments generated.There was patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
MICRO QA+ #4/0 ETH C-1
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10189658
Report Number1221934-2020-01615
Device Sequence Number3408420
Product Code HWC
UDI-Device Identifier10886705002535
UDI-Public10886705002535
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K024115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number212866
Device Catalogue Number212866
Device Lot NumberL658498
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date06/24/2020
Patient Sequence Number1